# SDR COMA0160781

- Difficulty date: October 5, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 1,365 hours, 16,365 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Part number: NAS6303U9
- Part serial: NA
- Condition: Missing
- Location: Right Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF EXHAUST FAIRING ONE EXHAUST NOZZLE BOLT WAS FOUND MISSING.INSTALLED NEW HARDWARD.
